# SDR SWAA2022032347214

- Difficulty date: October 30, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A21568
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; JUST I/B OF DEFLECTION RIB; LATTERAL WEB COMMON TO UPPER TRAILING EDGE PANEL IS CRACKED AT O/B MOST HOLE (MARKED IN RED) / REMOVED AND REPLACED RIGHT WING I/B DEFLECTION RIB LATERAL WEB IAW SRM 51-40-02-0G-0 AND BOENG DWG 115A2512 REV B.P/N 115A2156-8 ATAG - CA4728
